# SDR SWAA2017122818615

- Difficulty date: December 20, 2017
- Submitted: December 28, 2017
- Operation: Air carrier
- Aircraft: N223WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32492
- Aircraft time: 42,902 hours, 25,073 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 7370404
- Condition: Severed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, INBD FIXED T/E DEFLECTION CONTROL RIB SEVERED.  R & R THE RIB IAW SRM.
